# SDR SWAA2023011992361

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 71,958 hours, 42,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS, M1672, M1669, M1675, M1671, M1674 FAILED A CAPACITY TEST.  THE BATTERY PACKS WERE REMOVED AND REPLACED IAW AMM 33-51-06.
